Doctor insights on:
Can Whey Protein Cause Constipation
Is whey protein is good for fat loss if we include it once dialy it's increase protein output n cause loss of fat because I can't eat meats I'm vegge ?
Healthy diet - whey: Yes, whey is an excellent source of protein. However, don't expect miracles just by adding it to your diet. You need a concerted approach with diet, exercise including weight training, and avoidance of certain pitfalls (binge eating, alcohol, junk food) to try and lose body fat. Eat more calories in the a.m., less at night too. A study showed you can eat the same amount, but different times =loss. ...Read moreSee 1 more doctor answer
No: Eating protein does not cause hypoglycemia (low blood sugar). If one is getting what he thinks are hypoglycemia symptoms, a primary care doctor can check it out to see if there is actual low blood sugar, or just symptoms similar to that of low blood sugar. On the other hand, what is being mixed with the whey protein? A smoothie with a lot of sugar may lead to hypoglycemia symptoms some time later. ...Read more
I'm lifting weights, I want to know if whey protein powder is safe? Will it cause damage to the organs if taken?
Here are some ...: Whey protein powder has commercially made its way to the prominence of nutritional supplemental world by having higher protein and well-balanced nutrients than many others. So, it is good supplement if money permits, but not fix-all. The effect of intake relies on how and what your body functions. Despite these uncertainty, practicing healthy lifestyle without obsession is still the key to build.. ...Read more
Avoid gmo: If it from GMOGet a more detailed answer ›
NO: You are already dependent on protein- we all need a certain amount of essential Amino Acids for good health. Taking when protein or other Amino Acids will neither increase nor decrease the amount that your body needs, except that as you develop more muscle mass you may need a bit more protein over time to maintain those muscles- but i would not consider that "dependency.". ...Read more
I drink whey protein iafter wake in the morning and it cause dizziness.but if drink during,after workout im all ok.i workout at evening.
Here are some ...: All available studies have revealed no conclusive evidence to cause kidney damage although possible increased risk of renal stone and possible stress onto the already sick kidneys. Generally speaking, their use for ordinary healthy kidneys should be okay and poses no known risk to the kidneys. More? To http://www.livestrong.com/article/261806-whey-protein-kidney-damage/. Best wishes ... ...Read more
No reasons to be...: I couldn't found reasons to support concern/connection of whey protein/mass gainer to ed. Note: healthy lifestyle + no overindulgence ; obsession = surest insurance to keep up free-flow circulation to distribute nutrition to nurture all tissues ; organs = more energy ; ability to display an active/vibrant life, sex included. Despite enlisting its mental ; physical causes, both are inseparable. ...Read more
What kind of whey protein can I take while on Prozac (fluoxetine) 40mg? I heard that certain whey protein can cause serotonin syndrom.
Thank you for your time.
Limit quantity: Serotonin syndrome can be caused by taking high amounts of tryptophan with Prozac (fluoxetine) & other ssri's. Tryptophan occurs in many foods like dairy & turkey as well. Moderate tryptophan is safe.My favorite whey protein is whey cool: http://www.Rockwellnutrition.Com/p-designs-for-health-whey-cool-vanilla-organic-whey-protein#tablist 1 scoop has 500 mg of tryptophan so it should be safe if you limit to 1. ...Read more
No evidence of that: Typically side effects of taking whey protein are focused on the digestive tract: reflux, bloating, gas, constipation, cramps, nausea, decreased appetite and upset stomach. It may also effect blood sugar levels and needs to be used with caution by those with diabetes. I see no side effect reports of hair loss. Safety has been tested for daily doses of 30 grams for six months. Good wishes:) ...Read more
No: Mixture of globular proteins isolated from whey, the liquid material created as a by-product of cheese production. Used as a dietary supplement for muscle building. Some people experience digestive issues following use like gas, bloating, cramps, headaches and irritability. If you heart is irregular see a physician for ekg and physical exam. If happen after the whey stop it and see a doctor. ...Read more
All if used right: I don't know of any whey protein powder that causes "massive weight gain." in general, weight gain comes from excessive starches &/or fats. Pure protein like whey does not cause this. But one will not have muscle gain just by eating whey- only by exercising as well! i strongly advise whey from grass-fed cows not given hormones & antibiotics, even better if processed at a low temperature. ...Read more
Can protein powders such as optimum nutrition 100% whey protein cause hair loss or thinning if consuming? Thanks
- Talk to a doctor online
- Do whey protein powders cause gas constipation?
- Can whey protein cause nosebleeds?
- Can whey protein cause kidney problems?
- Can whey protein cause kidney stones?
- Can whey protein drinks cause an acne breakout?
- Can whey protein isolate cause sinus problems?
- Can whey protein cause black stool?
- Can whey protein cause skin rashes?
- Can whey protein cause acne?